Repository logo
 
Loading...
Thumbnail Image
Publication

Automorphisms of endomorphism monoids of relatively free bands

Use this identifier to reference this record.
Name:Description:Size:Format: 
13.pdf300.34 KBAdobe PDF Download

Advisor(s)

Abstract(s)

For a set X and a variety V of bands, let BV(X) be the relatively free band in V on X. For an arbitrary band variety V and an arbitrary set X, we determine the group of automorphisms of End(BV(X)), the monoid of endomorphisms of BV(X).

Description

Keywords

Automorphisms Endomorphism monoids

Citation

Araújo, João; Konieczny, Janusz - Automorphisms of endomorphism monoids of relatively free bands. "Proceedings of the Edinburgh Mathematical Society" [Em linha]. ISSN 0013-0915 (Print) 1464-3839 (Online). Vol. 50, nº 1 (2007), p. 1-21

Research Projects

Organizational Units

Journal Issue

Publisher

Edinburgh Mathematical Society / Cambridge University Press

CC License